MAUDE Adverse Event Report: ZimVie US Corp LLC TSX IMPLANT, 5.4MMD, 11.5MML; Dental Implant

ZimVie US Corp LLC TSX IMPLANT, 5.4MMD, 11.5MML; Dental Implant
Catalog Number TSX54B11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the implant at tooth site 30 was removed due to numbness.Discovered during clinical procedure.Rescheduled appointment.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
TSX IMPLANT, 5.4MMD, 11.5MML
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50299428
Report Number0001038806-2026-04306
Device Sequence Number13442766
Product Code DZE
UDI-Device Identifier00844868045229
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSX54B11
Device Lot Number2120035236
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight150 LB